# SDR TRAX200801165

- Difficulty date: September 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 15,688 hours, 13,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER TO MAIN PAX DOOR EMERGENCY LIGHT EXIT IS BROKEN.  REPAIRED LIGHT COVER TO MAIN PAX DOOR EMERGENCY LIGHT PER CRJ-200 33-51-01 A/C OK FOR SERVICE.
